My doctor prescribed Levaquin for a sinus infection I one year ago (March 2006). I was supposed to take it for ten days but after taking day 7 of the medicine I could barely get out of bed. My feet, ankles, back, shoulders and neck ached with pain. I got off the Levaquin and eventually had to go to my internist with these continuing symptoms. My Sedimentation rate was very elevated and she sent me to a Rheumotologist, who has been treating me for 11 months. I had none of these symptoms BEFORE taking the Levaquin and I feel sure this drug has caused this lingering pain and fatigue. My Rheumotologist has diagnosed me with Rheumatoid Arthritis and I feel it is no coincidence that this ailment came upon me because of taking Levaquin. Has anyone else suffered these affects from Levaquin? Thank you in advance for reading this and for your response.
Levaquin has been associated with soft tissue problems such as tendinitis and bursitis. It has not been associated with a true arthritis (inflammation of the joint structure itself). If your problems were caused by Levaquin, then they should have resolved by now. Most symptoms are gone by 6 weeks after stopping the drug or at least improving signficantly. I am not aware of levaquin causing RA or other chronic arthritis.